Lebesgue constants and approximation of functions by rectangular fourier sums in $L^p(T^m)$
Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 77-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_1_a6,
author = {S. P. Baiborodov},
title = {Lebesgue constants and approximation of functions by rectangular fourier sums in $L^p(T^m)$},
journal = {Matemati\v{c}eskie zametki},
pages = {77--90},
year = {1983},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a6/}
}
S. P. Baiborodov. Lebesgue constants and approximation of functions by rectangular fourier sums in $L^p(T^m)$. Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 77-90. http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a6/